# SDR YENA2022122801296

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 040
- Aircraft time: 42,325 hours, 27,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#494, MCO- EWR.  L1 DOOR WILL NOT OPEN.  REMOVED AND REPLACED L1 LOWER FWD AND AFT BELLCRANK IAW AMM 52-11-00. ALL OPS NORMAL.
